Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On diffeomorphisms over surfaces trivially embedded in the 4–sphere

Susumu Hirose

Algebraic & Geometric Topology 2 (2002) 791–824

arXiv: math.GT/0211019

Abstract

A surface in the 4–sphere is trivially embedded, if it bounds a 3–dimensional handle body in the 4–sphere. For a surface trivially embedded in the 4–sphere, a diffeomorphism over this surface is extensible if and only if this preserves the Rokhlin quadratic form of this embedded surface.

Keywords
knotted surface, mapping class group, spin mapping class group
Mathematical Subject Classification 2000
Primary: 57N10
Secondary: 57N05, 20F38
References
Forward citations
Publication
Received: 6 March 2002
Accepted: 4 September 2002
Published: 3 October 2002
Authors
Susumu Hirose
Department of Mathematics
Faculty of Science and Engineering
Saga University
Saga
840-8502 Japan